cough-cold-icon
Dizziness and panic attacks after doxy
Does doxycycline cause panic attacks and anxiety cause after taking this i suffer from panic attacks
47 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

While there are some studies which suggest correlation of some genetic factors and CYP enzymes of some individuals being linked to agitation of some kind, its almost like one in  one lakh chance your symptoms are due to doxycycline. Infact due to the current pandemic, anxiety itself is a very common phenomenon. Family history of such illness plays a major role too.
Next Steps
Consult a psychiatrist and get it evaluated.
Health Tips
Mental health is as important, if not more, than physical health and shouldn't be looked upon as taboo. Take care, talk to an experienced professional and they will help you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.